MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE
Model Number 4447051-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: the nurse accessed the patient's port with the new 20g port needles.When the nurse drew back, blood immediately began seeping around the needle and running down the patient's chest.It required the nurse to remove the needle and apply light pressure for 30 seconds and re-access port.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SURECAN SAFETY II
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
chasseneuil-du-poitou, vienne 86360
FR  86360
Manufacturer (Section G)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
chasseneuil-du-poitou, vienne 86360
FR   86360
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14371671
Report Number9612452-2022-00021
Device Sequence Number16655585
Product Code PTI
UDI-Device Identifier04046955156399
UDI-Public(01)04046955156399
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4447051-02
Device Catalogue Number4447051-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown